# SDR SWIA2021080460015

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 35,430 hours, 35,657 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DISAGREE ON APPROACH.  IT CLEARED AFTER RECYCLING AND COMPLYING WITH QRH.    (FLIGHT 4261)    REMOVED AND REPLACED NLG CENTERING PROX SENSOR HARNESS IN REFERENCE TO CRJ 200 AMM 32-61-25. REFERENCE CP 23244361 FOR ADJUSTMENT OF THE NLG CENTERING PROXIMITY SENSOR.  REFERENCE CP 23244374 FOR ADJUSTMENT OF THE #2 NLG WOW SENSOR. REFERENCE CP 23244387 FOR OPS CHECK OF THE PROXIMITY SENSOR SYSTEM.  REFERENCE CP 23244391 FOR OPS CHECK OF THE NOSEWHEEL STEERING SYSTEM. 23238712 - REMOVED AND REPLACED THE L/H SIDE STAY ACTUATOR PER SKYWEST TASK CARD 32-730-764. ALL CHECKS GOOD.
